RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 66–68 (Mi faa313)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

A Sharp Extrapolation Theorem for Operators

E. I. Berezhnoi, A. A. Perfil'ev

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/faa313

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 211–213

Bibliographic databases:

UDC: 513.88
Received: 19.02.1999

Citation: E. I. Berezhnoi, A. A. Perfil'ev, “A Sharp Extrapolation Theorem for Operators”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 66–68; Funct. Anal. Appl., 34:3 (2000), 211–213

Citation in format AMSBIB
\Bibitem{BerPer00}
\by E.~I.~Berezhnoi, A.~A.~Perfil'ev
\paper A Sharp Extrapolation Theorem for Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 66--68
\mathnet{http://mi.mathnet.ru/faa313}
\crossref{https://doi.org/10.4213/faa313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802320}
\zmath{https://zbmath.org/?q=an:1003.46011}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 211--213
\crossref{https://doi.org/10.1007/BF02482411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165392400007}


Linking options:
  • http://mi.mathnet.ru/eng/faa313
  • https://doi.org/10.4213/faa313
  • http://mi.mathnet.ru/eng/faa/v34/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mamontov, “Integral representations and transforms of $N$-functions. I”, Siberian Math. J., 47:1 (2006), 97–116  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. E. Mamontov, “Globalnaya razreshimost mnogomernykh uravnenii szhimaemoi nenyutonovskoi zhidkosti, transportnoe uravnenie i prostranstva Orlicha”, Sib. elektron. matem. izv., 6 (2009), 120–165  mathnet  mathscinet  elib
    3. E. I. Berezhnoi, “A Simple Proof of an Extrapolation Theorem for Marcinkiewicz Spaces”, Math. Notes, 93:6 (2013), 923–927  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. E. I. Berezhnoǐ, “A sharp extrapolation theorem for Lorentz spaces”, Siberian Math. J., 54:3 (2013), 406–418  mathnet  crossref  mathscinet  isi
    5. E. I. Berezhnoi, “Can Yano's extrapolation theorem be strengthened?”, Funct. Anal. Appl., 49:2 (2015), 145–147  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. K. V. Lykov, “Extrapolation of operators acting into quasi-Banach spaces”, Sb. Math., 207:1 (2016), 85–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. E. I. Berezhnoi, “Exact Calculation of Sums of the Lorentz Spaces $\Lambda^{\alpha}$ and Applications”, Math. Notes, 104:5 (2018), 628–635  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:229
    Full text:95
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019